# SDR UALA2011011700281

- Difficulty date: January 15, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 59,025 hours, 10,576 cycles
- Engine: Pwa PW4077
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005501
- Part serial: P1462331
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU SHUTDOWN WITH FAULT LIGHT, FLIGHT DIVERTED.  REPLACED APU, OP'S CHECKED OK, NO LEAKS NOTED.
